Volume 150

Weighted cohomology of arithmetic groups

Pages 1-31 by Arvind Nair | From volume 150-1

Set-polynomials and polynomial extension of the Hales-Jewett Theorem

Pages 33-75 by Vitaly Bergelson, Alexander Leibman | From volume 150-1

Classification of irreducible holonomies of torsion-free affine connections

Pages 77-149 by Sergei Merkulov, Lorenz Schwachhöfer | From volume 150-1

Equivalence numérique et équivalence cohomologique pour les variétés abéliennes

Pages 151-163 by Laurent Clozel | From volume 150-1

Rectifiability of flat chains

Pages 165-184 by Brian White | From volume 150-1

Semiclassical asymptotics of orthogonal polynomials, Riemann-Hilbert problem, and universality in the matrix model

Pages 185-266 by Pavel Bleher, Alexander Its | From volume 150-1

Nonsymmetric Koornwinder polynomials and duality

Pages 267-282 by Siddhartha Sahi | From volume 150-1

The number of solutions of $\phi(x)=m$

Pages 283-311 by Kevin Ford | From volume 150-1

Doubling properties of second order parabolic equations

Pages 313-327 by Mikhail V. Safonov, Yu Yuan | From volume 150-1

Analytic continuation of representations and estimates of automorphic forms

Pages 329-352 by Joseph Bernstein, Andre Reznikov | From volume 150-1

Correction to: Connecting invariant manifolds and the solution of the $C^1$ stability and $\Omega$-stability conjectures for flows

Pages 353-356 by Shuhei Hayashi | From volume 150-1

Rationally connected varieties over local fields

Pages 357-367 by János Kollár | From volume 150-1

Free boundary regularity for harmonic measures and Poisson kernels

Pages 369-454 by Carlos E. Kenig, Tatiana Toro | From volume 150-2

Locally complete intersection homomorphisms and a conjecture of Quillen on the vanishing of cotangent homology

Pages 455-487 by Luchezar L. Avramov | From volume 150-2

Singular and maximal Radon transforms; Analysis and geometry

Pages 489-577 by Michael Christ, Alexander Nagel, Elias M. Stein, Stephen Wainger | From volume 150-2

Hessian measures II

Pages 579-604 by Neil S. Trudinger, Xu-Jia Wang | From volume 150-2

Integrable Hamiltonian systems on Lie groups: Kowalewski type

Pages 605-644 by Velimir Jurdjevic | From volume 150-2

Symmetric cube $L$-functions for $\mathrm{GL}_2$ are entire

Pages 645-662 by Henry H. Kim, Freydoon Shahidi | From volume 150-2

General linear and functor cohomology over finite fields

Pages 663-728 by Vincent Franjou, Eric M. Friedlander, Alexander Scorichenko | From volume 150-2

An extension of the Artin-Mazur theorem

Pages 729-741 by Vadim Yu. Kaloshin | From volume 150-2

Smooth classification of Cartan actions of higher rank semisimple Lie groups and their lattices

Pages 743-773 by Edward R. Goetze, Ralf J. Spatzier | From volume 150-3

Doubles of groups and hyperbolic LERF 3-manifolds

Pages 775-806 by Rita Gitik | From volume 150-3

On explicit lifts of cusp forms from $\mathrm{GL}_m$ to classical groups

Pages 807-866 by David Ginzburg, Stephen Rallis, David Soudry | From volume 150-3

Dwork’s conjecture on unit root zeta functions

Pages 867-927 by Daqing Wan | From volume 150-3

Permanents, Pfaffian orientations, and even directed circuits

Pages 929-975 by Neil Robertson, Paul D. Seymour, Robin Thomas | From volume 150-3

Lattice point problems and distribution of values of quadratic forms

Pages 977-1027 by V. Bentkus, F. Götze | From volume 150-3

A new approach to inverse spectral theory, I. Fundamental formalism

Pages 1029-1057 by Barry Simon | From volume 150-3

Gromov’s measure equivalence and rigidity of higher rank lattices

Pages 1059-1081 by Alex Furman | From volume 150-3

Orbit equivalence rigidity

Pages 1083-1108 by Alex Furman | From volume 150-3

The Cassels-Tate pairing on polarized abelian varieties

Pages 1109-1149 by Bjorn Poonen, Michael Stoll | From volume 150-3

A secondary Chern-Euler class

Pages 1151-1158 by Ji-Ping Sha | From volume 150-3

Metal-insulator transition for the almost Mathieu operator

Pages 1159-1175 by Svetlana Jitomirskaya | From volume 150-3

Addendum: Classification of irreducible holonomies of torsion-free affine connections

Pages 1177-1179 by Sergei Merkulov, Lorenz Schwachhöfer | From volume 150-3